# SDR EKGA9520861

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303PS
- Make and model: Bell 230
- Aircraft serial: 23016
- System (JASC): 6220 · Main Rotor Head
- Part: Spring
- Part number: 222310117103
- Condition: Defective
- Location: M/R Flapping
- Part time: 347 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R FLAPPING SPRING IS DEFECTIVE.
